# SDR DALA1242790635

- Difficulty date: June 10, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR UPPER GATE LEVELING COMPOUND CRACKED AND DISBONDING, AFTER REMOVING COMPOUND FOUND CORROSION IN ALL POCKETS COROSION FOUND TO BE OUT OF LIMTS.  REPLACED UPPER GATE IAW AMM 52-11-38.
